Health knowledge made personal
Join this community!
› Share page:

I've taken plan B, and have had three normal periods since then, could I be pregnant?


Posted by Unsure

I took plan B in the first week of July. The next week I had my period early. And have continued to have normal periods each month. But I'm still concerned because I have hardness in my stomach sometimes. And to make it worse it moves(to one side or the other) if I push down on it a little bit. I don't know if this means I'm constipated or pregnant. Help me please? Because a pregnancy test isn't really an option, nor is going to PP( it's far away).
 
Answers (2)
Sort by: Newest first | Oldest first
the bleed directly after you took plan b was the medication doing what it is supposed to do.  You've had three normal cycles since then so I would look toward a digestive issue.
Thank you! :) That's what I've assumed too.. I'm increaseing Fiber in my diet to see if it helps with things.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: